# SDR AALA201902199004

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 41,200 hours, 19,405 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499004
- Part serial: 8151
- Condition: Odor
- Location: Zone 100
- Part time: 57,091 hours, 27,087 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED: ACRID FUME SMELL IN COCKPIT ON FINAL PASSING THROUGH 10,000. PERFORMED JOB CARD 26L00021004. REPLACED LT PACK OZONE FILTER IAW AMM 21-51-41. LEAK CHECKED.
